# SDR R61A2021110600881

- Difficulty date: October 11, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mount
- Part number: 17140274401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND FWD WINDSCREEN BOTTOM MOUNT CORRODED. MX REPLACED MOUNT PN 171-40274-401 IAW AMM 25-27-04-400-801-A. SEE AAR NRC# 4500976-9000-0040. AC REMAINS IN YQG FOR COMPLETION.
